# SDR REXA2014080600791

- Difficulty date: August 6, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 1,455 hours, 960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CEILING EMERGENCY EXIT SIGN AFT FACING SIDE IS FIFTY PERCENT INOPERATIVE LIGHT DIVIDING 1ST CLASS & ECONOMY SEATS.   R & R EPSU BATTERY CHARGER NR 2 IAW AMM 33-51-17.  OPS TESTED GOOD.
